

17 April 2015

RE: MUN CONFERENCE 25 April 2015

Dear Parent/Guardian

I am writing to invite your son or daughter to a Model United Nations Conference to be held at Dulwich on 25 April. It should be a very exciting event and students will have the opportunity to debate with other schools. The students are being accompanied by Mr Rossi.

7:30am	Meet at BISS Puxi Secondary entrance for bus
8:00 - 8:30am	Arrival at Dulwich for registration
8:30-9:00am	Opening Ceremony
9:00-10:30am	Lobbying and Merging (1.5 hours)
10:30: 12:30pm	Committees in Session (2 hours)
12:30- 1:15pm	Lunch
1:15-3:15pm	Committees in Session (2 hours)
3:15- 3:30pm	Break
3:30- 4:30pm	Committees in Session (1 hour)
4:30- 5:00pm	Closing Ceremony

The day consists of workshops. Lunch and snacks are provided by Dulwich but students can bring their own food or some money to spend in the cafeteria if they prefer. For more information please see www.shimun.org Please complete and return the reply slip to secondary reception by Monday 20 April. Please do not hesitate to contact me if you have further questions by e-mailing.

r-kernaghan@bisspuxi.com or Mr Rossi p-rossi@bisspuxi.com

With best wishes,

Rebecca Kernaghan and Philip Rossi History Teacher (Secondary)



REPLY SLIP: MUN CONFERENCE 25 April

Please return to secondary reception by Monday 20 April, for the attention of Ms Kernaghan.

I give permission for ______ to attend the MUN Conference at Dulwich 25 April.

Please tick:

- □ My son/daughter will travel be collected from BISS Puxi.
- □ My son/daughter will travel independently home from BISS Puxi.
- □ My son/daughter will travel independently to and from Dulwich.

Parent/ Guardian name: _____

Parent/Guardian's signature_____

Contact phone number ______